English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Continual Lie algebras and non-commutative counterparts of exactly solvable models

MPS-Authors
/persons/resource/persons236534

Zuevsky,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zuevsky, A. (2004). Continual Lie algebras and non-commutative counterparts of exactly solvable models. Journal of Physics A, 37(2), 537-547.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F50-E
Abstract
There is no abstract available